# SDR YENA20160117041

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 55,679 hours, 19,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DUMMY RAIL J939 HAS CORROSION AT FRAME 66.  R & R DUMMY RAIL IAW 51-42-11, P1-9 ,51-44-11, P 1-9, 51-21-11, P1-30.
